×

Found 1,600 Documents (Results 1–100)

100
MathJax

Local one-dimensional scheme for the first initial-boundary value problem for the multidimensional fractional-order convection-diffusion equation. (English. Russian original) Zbl 07384425

Comput. Math. Math. Phys. 61, No. 7, 1075-1093 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 7, 1082-1100 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Bicompact schemes for the multidimensional convection-diffusion equation. (English. Russian original) Zbl 1476.65213

Comput. Math. Math. Phys. 61, No. 4, 607-624 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 4, 625-643 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Exact and approximate solutions of a problem with a singularity for a convection-diffusion equation. (English. Russian original) Zbl 1459.35242

J. Appl. Mech. Tech. Phys. 62, No. 1, 18-26 (2021); translation from Prikl. Mekh. Tekh. Fiz. 62, No. 1, 22-31 (2021).
MSC:  35K55 35C05 65M38
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software